On the determination of tortuosity coefficient of a granular porous medium
Doklady Akademii Nauk, Tome 218 (1974) no. 1, pp. 66-69 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1974_218_1_a15,
     author = {R. I. Ayukaev and V. K. Kivran and M. \`E. Aerov},
     title = {On the determination of tortuosity coefficient of a granular porous medium},
     journal = {Doklady Akademii Nauk},
     pages = {66--69},
     year = {1974},
     volume = {218},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1974_218_1_a15/}
}
TY  - JOUR
AU  - R. I. Ayukaev
AU  - V. K. Kivran
AU  - M. È. Aerov
TI  - On the determination of tortuosity coefficient of a granular porous medium
JO  - Doklady Akademii Nauk
PY  - 1974
SP  - 66
EP  - 69
VL  - 218
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DAN_1974_218_1_a15/
LA  - ru
ID  - DAN_1974_218_1_a15
ER  - 
%0 Journal Article
%A R. I. Ayukaev
%A V. K. Kivran
%A M. È. Aerov
%T On the determination of tortuosity coefficient of a granular porous medium
%J Doklady Akademii Nauk
%D 1974
%P 66-69
%V 218
%N 1
%U http://geodesic.mathdoc.fr/item/DAN_1974_218_1_a15/
%G ru
%F DAN_1974_218_1_a15
R. I. Ayukaev; V. K. Kivran; M. È. Aerov. On the determination of tortuosity coefficient of a granular porous medium. Doklady Akademii Nauk, Tome 218 (1974) no. 1, pp. 66-69. http://geodesic.mathdoc.fr/item/DAN_1974_218_1_a15/